# SDR SIMA20141224003

- Difficulty date: December 24, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 26,173 hours, 22,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXTERNAL OVERWING EMER LIGHT INOPERATIVE.  R & R LT EXTERNAL OVERWING EMER LIGHT IAW AMM 33-50-10-000-801-A & 33-50-10-400-801-A.  OPERATIONS CHECKED GOOD AT THIS TIME.
